# SDR JGVR20201029001

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 10,600 hours, 7,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 85 AREAS OF CORROSION ON THE UPPER SURFACE OF THE LOWER FUSELAGE SKIN AND STRINGERS, COMMON TO THE DROPPED AISLE FLOOR.  PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, AND PRIMED AREAS FOUND ACCEPTABLE.  FABRICATED AND INSTALLED REPAIR DOUBLERS ON REMAINING AREAS, PER ENGINEERING ORDER.
